# SDR SWAA010616

- Difficulty date: February 28, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 58,622 hours, 62,919 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERSION - SMOKE/FUMES IN COCKPIT.  COCKPIT CHECKLIST C/W AND SMOKE DISSIPATED.  FOUND EVIDENCE THAT FWD LAV MIRROR LIGHT BALLAST OVERHEATED.  COLLARED C/B AND PLACED ON MEL.  BALLAST TO BE REPLACED IN DAL ON 03/03/01.  REPLACED BALLAST IN DAL ON 03/03/01.  DID NOT REMEDY PROBLEM.  COLLARED C/B AND ACFT REMAINS ON MEL.  ON 03/04/01 AT DAL, FOUND CHAFED WIRES AT CONNECTOR D466.  REPAIRED WIRING AND REMOVED AND REPLACED BALLAST PER MM, OPS CHECK GOOD.
